# SDR 95ZZZX1741

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 653708
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO AD T95-06-53.  AIRTRAN AIRWAYS, INC., RECEIVED RUDDER PCU PN 65-44861-5, SN 855A OVERHAULED BY NORTEK REPAIR CENTER, INC., FAA. , REPAIR STATION NR YA4R667M.  THE RUDDER PCU ON AIRCRAFT EI-CJW (TAT 36,134.6 AND TAC 44104) WAS REMOVED AND REPLACED WITH SERVICEABLE UNIT.  ON 3-16-95, PERFORMED ADJUSTMENT TESTS AND LEAK CHECKED PER BOEING 737-200 MM CHAPTER 27-21-91.  FUNCTIONAL CHECK FLIGHT ACCOMPLISHED, NO DISCREPANCIES NOTED.  AIRCRAFT EI-CJW WAS RETURNED TO SERVICE.
